# SDR SWAA2013020812431

- Difficulty date: January 31, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 23,878 hours, 22,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAD CORROSION ON SEAT TRACK AT STA 256 TO 246, RBL 54.  R & R SEAT TRACK IAW SRM.
